RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1981, Volume 157, Pages 161–169 (Mi tm2399)  

Birational properties of spinor varieties

V. P. Platonov


Full text: PDF file (1133 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1983, 157, 173–182

Bibliographic databases:

UDC: 513.6

Citation: V. P. Platonov, “Birational properties of spinor varieties”, Number theory, mathematical analysis, and their applications, Collection of articles. Dedicated to I. M. Vinogradov, a member of the Academy of Sciences on the occasion of his 90-birthday, Trudy Mat. Inst. Steklov., 157, 1981, 161–169; Proc. Steklov Inst. Math., 157 (1983), 173–182

Citation in format AMSBIB
\Bibitem{Pla81}
\by V.~P.~Platonov
\paper Birational properties of spinor varieties
\inbook Number theory, mathematical analysis, and their applications
\bookinfo Collection of articles. Dedicated to I.\,M.~Vinogradov, a~member of the Academy of Sciences on the occasion of his 90-birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1981
\vol 157
\pages 161--169
\mathnet{http://mi.mathnet.ru/tm2399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651765}
\zmath{https://zbmath.org/?q=an:0496.14008|0522.14004}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1983
\vol 157
\pages 173--182


Linking options:
  • http://mi.mathnet.ru/eng/tm2399
  • http://mi.mathnet.ru/eng/tm/v157/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:173
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019